# SDR 7AHR201204032220

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT FUSELAGE BULKHEAD AT BS 1016, STRINGER 17L.   CUT OUT DAMAGED STRINGER 17L FROM 1016 TO 1026 TO ACCESS STRINGER TIE FITTING.  FABRICATED REPAIR PART AND INSTALLED IAW SRM.
